# SDR JV2R200400003

- Difficulty date: December 9, 2004
- Submitted: December 9, 2004
- Operation: General aviation
- Aircraft: N976SR
- Make and model: Rkwell NA26565
- Aircraft serial: 46529
- Engine: Garrtt TFE731*
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 21190208000
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

OPERATOR REPORTED LEFT DIGITAL ELECTRONIC ENGINE CONTROL COMPUTER FAIL LIGHT ILLUMINATED DURING CLIMB PUTTING THE SYSTEM IN MANUAL.  THE OPERATOR REPORTED ATTEMPTING RESET ONE TIME, SYSTEM FAILED AGAIN AND OPERATOR RETURNED TO BASE.  HONEYWELL WAS CONTACTED.
